# SDR DALA2022060603935

- Difficulty date: June 1, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 84,721 hours, 39,201 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bushing
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 CORRISION ON INB. BUSHING AT FWD UPPER LINK ATTACH FITTING (RH PYLON). CORRECTIVE ACTION: SUMMARY OF NRC 00404. INB. BUSHING AT FWD UPPER LINK ATTACH FITTING (RH PYLON) WAS REPLACED BY A NEW BUSHING PER B757-200 SRM. (2259747)
